# SDR DALA2023041803050

- Difficulty date: April 17, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 56,386 hours, 39,897 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD. CRACK WAS FOUND ON RH OVERWING FRAME, LENGTH=0.600 IN IN REF TASK CARD 5310-01436-01D JOB #084-0004 STEP 7. SUMMARY OF NRC 00322: OVERWING FRAME RH LENGTH=0.600 IN. IN REF TASK CARD 5310-01436-01D JOB #084-0004 STEP 7 WAS REPLACED PER B717-200 TASK CARD 5310-01436-03B JOB 151-0002 STEP 9. ASSOCIATED AA 5310-01436 ADDED FOR AC 9532. (LP #2724095)
